# SDR QXEA2014032700251

- Difficulty date: March 27, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 7,312 hours, 7,647 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Actuator
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

WHEN THE LANDING GEAR WAS SELECTED DOWN, THE NOSE GEAR LIGHT REMAINED RED AND THE GEAR DOORS FOR THE NOSE REMAINED OPEN.  AFTER ABOUT 1.5 MINUTES THE NOSE GEAR CAME DOWN AND INDICATED GREEN AND THE DOORS CLOSED ABOUT 30 SECONDS LATER.  ABORTED APPRAOCH.  CYCLED GEAR AND PERFORMED UNEVENTFUL LANDING.  PERFORMED VISUAL INSPECTION OF THE NLG, NLG DOORS & SURROUNDING AREA.  NO OBVIOUS DEFECTS WERE FOUND DURING INSPECTION.  INTERROGATED PSEU & FOUND FAULT, FERRIED ACFT FOR REPAIRS. REPLACED NLG DOOR ACTUATOR.  OPS CHECK OF PRIMARY EXTENSION AND RETRACTION SYS COMPLIED WITH IAW AMM TASK 32-31-00-710-801.  NO DEFECTS NOTED, OPS CHECKS GOOD. RETURNED TO SERVICE.
